# SDR SWAA2018011118985

- Difficulty date: November 21, 2017
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD SKIN CRACKED AT BS 540, BETWEEN STR 22L TO STR 23L.  REPAIRED SKIN IAW EA AND ER.
